MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Macular Edema (1822); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The physician reported that following an intraocular lens (iol) implant procedure, the patient experienced an unexpected outcome.Additional information received and stated that patient had debilitating glare at night and was unable to drive.Consumer had post operative complications after explant, yttrium aluminum garnet (yag) laser performed to try to eliminate glare with no resolution.Patient ended up with removal of lens and post operative cystoid macular edema (cme).Cme has since resolved.

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15578846
Report Number9612169-2022-00521
Device Sequence Number7300394
Product Code HQL
UDI-Device Identifier00380655093160
UDI-Public00380655093160
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.185
Device Lot Number21225650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown